I am kind of confused. I got the result of my blood work today and discovered my platelet went up from 80 to 100. But my WBC and and ANC tanked. I am taking nuepogen but stopped for 2 weeks. I thought platelet was supposed to decrease while on TX. My went down from 124 to 76 after 4 weeks but started climbing back. Is it a problem or Is it an indication that the interferon is not working? I still get sx of mild fever on interferon after injection.
Not a problem at all, platelet counts will rise and fall on treatment. I started with 80 got as low as 29 then back up in the 50's. My ANC also changed alot on treatment. It seems that ones HGB is the one that doesn't rise on its own with out some type of help....... Hang in there, trust me its working.
Your platelet #s look good. Mine also fluctuate some, +,- 10, but just keep an eye on the bigger reductions. My ANC/wbc also tanked and never rebounded on its own without the help of neupogen. Surprised you were able to stop for 2 weeks without seeing a drop, but I guess everyone responds differently. Good luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.